On isometries of hardy spaces on compact abelian groups

Junichi Tanaka

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Let Hp(m),<0 p ≦ ∞, be the Hardy spaces on a quotient K of the Bohr group. In this paper we completely determine the isometries of Hp(m), p ≠ 2, onto itself. Our result is a generalization of a recent work of Muhly who determined the isometries of Hp(m) onto itself under the assumption that the dual group of K is countable, and it may be regarded as a partial answer to a question posed by Muhly.

Original languageEnglish
Pages (from-to)219-232
Number of pages14
JournalPacific Journal of Mathematics
Volume95
Issue number1
Publication statusPublished - 1981
Externally publishedYes

Fingerprint

Compact Group
Hardy Space
Isometry
Abelian group
Dual Group
Countable
Quotient
Partial
Generalization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On isometries of hardy spaces on compact abelian groups. / Tanaka, Junichi.

In: Pacific Journal of Mathematics, Vol. 95, No. 1, 1981, p. 219-232.

Research output: Contribution to journalArticle

Tanaka, Junichi. / On isometries of hardy spaces on compact abelian groups. In: Pacific Journal of Mathematics. 1981 ; Vol. 95, No. 1. pp. 219-232.
@article{a80de1e4bc2c4956b291f27f62a1582f,
title = "On isometries of hardy spaces on compact abelian groups",
abstract = "Let Hp(m),<0 p ≦ ∞, be the Hardy spaces on a quotient K of the Bohr group. In this paper we completely determine the isometries of Hp(m), p ≠ 2, onto itself. Our result is a generalization of a recent work of Muhly who determined the isometries of Hp(m) onto itself under the assumption that the dual group of K is countable, and it may be regarded as a partial answer to a question posed by Muhly.",
author = "Junichi Tanaka",
year = "1981",
language = "English",
volume = "95",
pages = "219--232",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "1",

}

TY - JOUR

T1 - On isometries of hardy spaces on compact abelian groups

AU - Tanaka, Junichi

PY - 1981

Y1 - 1981

N2 - Let Hp(m),<0 p ≦ ∞, be the Hardy spaces on a quotient K of the Bohr group. In this paper we completely determine the isometries of Hp(m), p ≠ 2, onto itself. Our result is a generalization of a recent work of Muhly who determined the isometries of Hp(m) onto itself under the assumption that the dual group of K is countable, and it may be regarded as a partial answer to a question posed by Muhly.

AB - Let Hp(m),<0 p ≦ ∞, be the Hardy spaces on a quotient K of the Bohr group. In this paper we completely determine the isometries of Hp(m), p ≠ 2, onto itself. Our result is a generalization of a recent work of Muhly who determined the isometries of Hp(m) onto itself under the assumption that the dual group of K is countable, and it may be regarded as a partial answer to a question posed by Muhly.

UR - http://www.scopus.com/inward/record.url?scp=84972529414&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972529414&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972529414

VL - 95

SP - 219

EP - 232

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 1

ER -